# SDR ASOA20160410034

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 36,656 hours, 28,275 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5113WW
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE CABIN. THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE LIGHT BULB AT SEAT 8A, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
